# SDR YENA20141122258

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 53,350 hours, 19,315 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 25220
- Condition: Failed
- Location: Slat Sys
- Part time: 53,374 hours, 19,317 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO ON FLAP 1 SELECTION SLAT FAULT ECAM, LANDED WITH FLAPS 3, SLATS 0, FLAP/SLAT ISSUE.  SLAT'S FAILED.  ACCOMPLISHED SFCC SYSTEM 1 AND 2 RESET PERFORMED OPS CHECK OF SLATS AND FLAPS IAW 27-54-00, NO FAULTS.  ON THE FOLLOWING FLIGHT, CREW REPORTED LANDED FLAPS 3 NO SLATS.  THE TECH FOUND RT SLAT ACTUATOR 6091CM, TRIPPED.  R & R RT SLAT ACTUATOR, 6091CM IAW AMM 27-84-49.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
